Volume 15, Issue 1
Approximation solutions of nonlinear strongly accretive operator equations by Ishikawa iteration procedure with errors

L. Zeng

DOI:

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 15 (2006), pp. 31-39

Published online: 2006-02

Preview Full PDF 270 2206
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{NM-15-31, author = {L. Zeng}, title = {Approximation solutions of nonlinear strongly accretive operator equations by Ishikawa iteration procedure with errors}, journal = {Numerical Mathematics, a Journal of Chinese Universities}, year = {2006}, volume = {15}, number = {1}, pages = {31--39}, abstract = {}, issn = {}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/nm/8017.html} }
TY - JOUR T1 - Approximation solutions of nonlinear strongly accretive operator equations by Ishikawa iteration procedure with errors AU - L. Zeng JO - Numerical Mathematics, a Journal of Chinese Universities VL - 1 SP - 31 EP - 39 PY - 2006 DA - 2006/02 SN - 15 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/nm/8017.html KW - AB -
L. Zeng. (1970). Approximation solutions of nonlinear strongly accretive operator equations by Ishikawa iteration procedure with errors. Numerical Mathematics, a Journal of Chinese Universities. 15 (1). 31-39. doi:
Copy to clipboard
The citation has been copied to your clipboard